# SDR IXXA06SMN048S

- Difficulty date: January 16, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 14.000
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EXTERNAL FUSE HEAT EXCHANGER CORNER CRACKED STA 14.000 L27R.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED AREA IAW SEMAN DWG ED-4156.  PERFORMED NDT INSPECTION IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (ALCLAD 2024 T3 0.050) & REPAIR TRIPLER (ALCLAD 2024 T3 0.063) & FILLER (ALCLAD 2024 T3 0.100) IAW SEMAN DWG ED 4156.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4156, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1 (TORQUE).
